MathSciNet Relay Station
MathSciNet bibliographic data
MR1249598 (94k:35251) 35Q30 (34G20 58F39 76D05)
Liu, Vincent Xiaosong A sharp lower bound for the Hausdorff dimension of the global attractors of the $2$D Navier-Stokes equations. Comm. Math. Phys. 158 (1993), no. 2, 327–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement